Mantova, V orcid.org/0000-0002-8454-7315 (2013) Approssimazioni di Artin-Whaples con grado limitato su varietà algebriche. Bolletino dell Unione Matematica Italiana, 6 (3). pp. 693-697. ISSN 1972-6724
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 08 Sep 2017 11:10 |
Last Modified: | 08 Sep 2017 11:10 |
Status: | Published |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:115291 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online